# SDR SIMA20161221006

- Difficulty date: December 21, 2016
- Submitted: December 30, 2016
- Operation: Air carrier
- Aircraft: N541EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10320
- Aircraft time: 15,467 hours, 10,529 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGI DOOR CUTOUT SILL IS CORRODED IN SEVERAL AREAS ALONG THE WHOLE LENGTH.   AFT BAGGAGE DOOR CUTOUT SILL REMOVED AND REPLACED IAW SRM 51-42-06
